MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS
Model Number QN89161400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
According to the available information, though not verified, reservoir tubing leak (tear) the lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.
 
Additional Manufacturer Narrative
D4 lot number: 3617241.A reservoir was received for analysis.A separation was noted in the reservoir inlet tubing adjacent to the reservoir inlet strain relief.Testing revealed this to be a site of leakage.Microscopic evaluation revealed the surfaces of the site of separation to be rough and irregular, indicating sufficient stress was exerted to separate the site.Based on examination of the returned product, it was concluded that the positioning, in combination with device usage over time, may have contributed sufficient stress(s) to cause a separation of the reservoir inlet tubing adjacent to the tubing/strain relief junction.A separation of this type could then allow the loss of fluid, rendering the device inoperable.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11291954
Report Number2125050-2021-00104
Device Sequence Number18985147
Product Code FHW
UDI-Device Identifier05708932323604
UDI-Public05708932323604
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQN89161400
Device Catalogue NumberQN8916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2021
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date08/12/2021
Patient Sequence Number1